# SDR P5CA9800875

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D B/S 320-340 LT SIDE FLOOR SUPPORT WEB FOUND CRACKED AT S26L AREA.  FLOOR SUPPORT WEB REPLACED AS PER SRM 51-10-01.
